Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I feel numbness in my buttocks after taking neourin injection

Why am I feeling numbness in my buttocks after taking neourin injection ?
Asked On : Mon, 19 Dec 2011
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello.Welcome to HCM forum.This is normal to have numb feeling after receiving this injection in few cases.Don't worry it will go away gradually.If it doesn't go or increases in severity then consult your doctor,as a injection given wrongly can also cause this.Thanks and good luck.
Answered: Tue, 20 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor